Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What medicine should I take for this red spot on my chin and lump under my chin ?

I have a red spot on the front of my chin & a lump under my chin; no pain or itching.
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM.,
Red spot on the front of pain and itching....
It is congestion....may be due to Drug reaction, unkwon pressing .,
Lump under chin ...painless no itching...,
could be Lipoma....or Lymphoma..,
First examine the swelling by palpation...will give .,
appropiate diagnosis...confirmation by systematic...
evaluation....ok good luck.,
Answered: Wed, 4 Jan 2012
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
If the red spot is not painful and even the lump is not painful then no need to worry because the lump is probably just a palpable lymph node and the red spot may be a irritation of skin or a dormant pimple.
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor